RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 4, Pages 633–636 (Mi mz626)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

An Additive Problem with Fractional Powers

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm626

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:4, 594–597

Bibliographic databases:

Document Type: Article
Received: 28.08.2002

Citation: S. V. Konyagin, “An Additive Problem with Fractional Powers”, Mat. Zametki, 73:4 (2003), 633–636; Math. Notes, 73:4 (2003), 594–597

Citation in format AMSBIB
\Bibitem{Kon03}
\by S.~V.~Konyagin
\paper An Additive Problem with Fractional Powers
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 4
\pages 633--636
\mathnet{http://mi.mathnet.ru/mz626}
\crossref{https://doi.org/10.4213/mzm626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991912}
\zmath{https://zbmath.org/?q=an:1093.11006}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 4
\pages 594--597
\crossref{https://doi.org/10.1023/A:1023279809491}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182776700038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755137}


Linking options:
  • http://mi.mathnet.ru/eng/mz626
  • https://doi.org/10.4213/mzm626
  • http://mi.mathnet.ru/eng/mz/v73/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Garaev M. Z., Kueh K.-L., “On cardinality of sumsets”, J. Aust. Math. Soc., 78:2 (2005), 221–226  crossref  mathscinet  zmath  isi  elib
    2. Balanzario E. P., Garaev M. Z., Zuazua R., “Exceptional set of a representation with fractional powers”, Acta Math. Hungar., 114:1-2 (2007), 103–115  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Kumchev A. V., “A binary additive equation involving fractional powers”, Int. J. Number Theory, 5:2 (2009), 281–292  crossref  mathscinet  zmath  isi  scopus
    4. Zh. Kh. Petrov, D. I. Tolev, “On an Equation Involving Fractional Powers with One Prime and One Almost Prime Variables”, Proc. Steklov Inst. Math., 298, suppl. 1 (2017), 38–56  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:358
    Full text:90
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019